American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R91) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Mainak Poddar and Soumen Sarkar. A class of torus manifolds with nonconvex orbit space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yves Félix and John Oprea. Rational homotopy of gauge groups. Proc. Amer. Math. Soc. 137 (2009) 1519-1527. MR 2465678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joost van Hamel. Geometric cohomology frames on Hausmann--Holm--Puppe conjugation spaces. Proc. Amer. Math. Soc. 135 (2007) 1557-1564. MR 2276667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. R. Costenoble and S. Waner. $G$-transversality revisited . Proc. Amer. Math. Soc. 116 (1992) 535-546. MR 1127138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1